# SDR JR2R20251124572

- Difficulty date: November 24, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N88341
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000563
- Aircraft time: 19,916 hours, 12,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 17060287002
- Condition: Corroded
- Location: Zone 200
- Part time: 19,916 hours, 12,063 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, SUPPORT ANGLE THAT ATTACHES TO INTERCOSTAL AT RBL10 BETWEEN FR90-FR90A IS CORRODED OUT OF LIMITS.
